# SDR MWEA96063

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THE FLOOR EMERGENCY EVAC LIGHTS BETWEEN ROW 4 THROUGH ROW 8 INOP.  REPLACED EMERGENCY LIGHTS BATTERY POWER SUPPLY.  OPS CHECK GOOD.
